본문 바로가기
KERD
논문KCI 등재

덱사메사손과 리도케인을 이용한 유발점 주사요법후 발생한 저칼륨성 마비 환자 1예

A Case of Hypokalemic Paralysis Provoked after Trigger Point Injection with Dexamethasone and Lidocaine

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류신경과학

초록

Abstract

Acute hypokalemic paralysis is characterized by acute systemic weakness and low serum potassium. Trigger point injection (TPI) is frequently performed for myofacial pain relief with rare complications. 34-year-old male was admitted with quadriparesis after TPI with dexamethasone and lidocaine before 24 hours. Hypokalemia was found with compatible findings on nerve conduction studies and electromyography. Hypokalemia and weakness were fully recovered after potassium replacement. Steroid and lidocaine can provoke iatrogenic hypokalemic paralysis, therefore, TPI with these medications should be cautiously performed.

참고문헌 (8)

  1. "a review of the etiologies", pp.143~148
  2. "Cho PJ. Clinical study of 35 cases with periodic paralysis. J of Korean Med Assoc 1981", pp.903~911
  3. "A Case of Glycyrrhizin(Licorice)-induced Hypokalemic Myopathy", 24, pp.389~391 (2006)
  4. "A Case of Peiroidic Paralysis Due to Aldosterone Producing Adrenal Cortical Adenoma", 14, pp.880~885 (1996)
  5. "Myung HJ. Two Cases of Familial Hypokalemic Periodic Paralysis. J Korean Neurol Assoc 1990"
  6. "Keston Jones M. Hypokalaemic paralysis induced by bolus prednisolone in Graves' disease. Aust N Z J Med 1992", pp.312~
  7. "et al. Hypokalemic myopathy associated with intranasal steroid use", pp.265~268
  8. "severe hypokalemia due to lignocaine toxicity", 24, pp.128~129 (1996)

관련 논문AI추천

이 간행물의 다른 논문 (15건)